# SDR SWAA2022053196939

- Difficulty date: April 22, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER CRACKED WITH DRILL STOPS. REMOVED ACCESS PANEL 292JR FOR ACCESS. ASPER B 737-700 SRM 51-40-02. REMOVED RH VAPOR BARRIER FOR CRACK ASPER B 737-700 SRM 51-40-02-0G-0;VAPOR BARRIER REPAIR CRACK WAS ACCOMPLISHED ON TASK CARD TTG8Q00C3FS1;COMPLETED INSTALLATION VAPOR BARRIER AT R/H ASPER B 737-700 DWG:111A1000
